# SDR USAA2014062000006

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 43,650 hours, 17,850 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: SC47005
- Part serial: 3086
- Condition: Unserviceable
- Location: Rudder
- Part time: 37,927 hours, 21,283 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RUNWAY 25R, CREW FELT A HARD PULL TO THE RT.  CREW ABORTED TAKEOFF ON RUNWAY & TAXIED BACK TO GATE.  BRAKE TEMP ON THE HIGHEST WHEEL WAS 675 ON NR 4 WHEEL WHILE WAITING FOR INSPECTION ON TAXIWAY. INSPECTED FOR EMER APPLICATION OF BRAKES, NO DEFECTS NOTED.  R & R NR 3 & 4 MLG TIRES.  ACCOMPLISHED DFDR DOWNLOAD, SHOWS RUDDER DEFLECTION.  R & R YAW DAMPER SERVO 3CC1 IAW AMM 27-26-51-400-001A.  OPERATIONS & LEAK CHECKED GOOD.  ALSO, R & R FAC-1 IAW AMM 22-66-34, PB401.  AFS TESTED GOOD IAW AMM 22-96-00-710-001. CAT 3 AUTO LAND CHECKED GOOD IAW AMM 22-97-00-710-001.  PERFORMED CHECK OF THE RUDDER SERVO CONTROLS & HINGE BEARINGS FOR TOO MUCH PLAY & CONDITION IAW AMM 27-24-00-200-001A, NO DEFECTS FOUND.  ACCOMPLISHED RUDDER TE PLAY IAW AMM 27-24-00-200-002-A.  ALL WITHIN LIMITS.  COMPLIED WITH OPERATIONAL CHECK OF RTL FUNCTION IAW AMM 22-61-00-710-001A.  ACCOMPLISHED MAINTENANCE TEST FLIGHT.  TEST FLIGHT PASSED.
